| Model Number |
LXMJ37S |
| Medical Device Problem Codes |
Difficult to Open or Close (2921); Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that halfway through a total laparoscopic hysterectomy with the use of the device, the device jaws would not open after tissue was clamped for sealing and ligation.It was used on a uterine artery and there was minimal eschar build up in the jaws.The knife blade was not extended nor protruded beyond the edge of the jaws.The device was removed from the operating field, and another manufacturer¿s device was obtained and used.The procedure was extended by 5 minutes.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant product: vlft10gen, vlft10gen ft series energy platformx1 (serial#(b)(6)).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.